# SDR AALA202410283324

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,560 hours, 29,222 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Breaker
- Part number: 84401053
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED MANY INTERMITTENTECAM MESSAGES FOR DOOR RIGHT AFT EMERGENCY EXIT DURING FLIGHT. NO PRESSURIZATION ISSUES WERE NOTED AND THE FLIGHT CREW FOLLOWED QRH PROCEDURE. **ORIGINAL REPORT WAS AALA202410229405** MAINTENANCE REPLACED THE RIGHT AFT EMERGENCY DOOR INDICATION LIGHT / WARNING PANEL PER AMM 52-73-21 AND CIRCUIT BREAKER 48WV PER AMM 20-16-00. (AALA202410283324) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
